DRUGS-ABOUT.COM

Pharmaceutical and healthcare online databases.
Over 200,000 approved drugs and health products.


Loading
Trade name of the product:
Sudafed Head Cold and Sinus Extra Strength
Pharmaceutical active ingredients:
  • Acetaminophen
  • Pseudoephedrine Hydrochloride
  • Available forms, composition and doses of Sudafed Head Cold and Sinus Extra Strength:
  • Tablets; Oral; Acetaminophen 500 mg; Pseudoephedrine Hydrochloride 60 mg
  • Medical categories:
  • Human:
  • Alpha- and beta-adrenergic agonists
  • Analgesics and antipyretics
  • Cough and cold preparations
  • Indications and usages, anatomical therapeutic chemical and diseases classification codes:
  • N02BE51 - Paracetamol, combinations excluding psycholeptics
  • R01BA52 - Pseudoephedrine, combinations
  • Pharmaceutical companies: manufacturers, researchers, developers, local distributors and suppliers:
  • Pfizer
  • GlaxoSmithKline
  • Ortho McNeil Pharmaceuticals
  • Find online pharmacy, drugstore, pharma or beauty shop where to order or buy Sudafed Head Cold and Sinus Extra Strength brand or generic online:

  • Buy Sudafed Head Cold and Sinus Extra Strength online




  • Pharmaceutical Drugs | Health Products | Sitemap | About

    Copyright © 2005-2013 Drugs-about.com. All rights reserved.